# SDR 2004UALA01194

- Difficulty date: December 7, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 45,576 hours, 16,700 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNPLANNED STOP DUE TO FLAP INDICATION.
